MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012626-19
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported the procedure was to treat a calcified lesion in the right common iliac artery.The lesion was pre-dilated with a 9.0x20mm armada balloon catheter.The 10.0x19mm otw omnilink elite stent delivery system (sds) was advanced over a command 18 st guide wire to the target lesion and the balloon inflated to 12 atmospheres.Post inflation the stent was not visible on fluoro therefore the sds was removed.The stent was noted to be dislodged proximally on the shaft of the sds.A new stent of the same size was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection analysis was performed on the returned device.The reported stent dislodgement was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported stent dislodgement could not be determined.It was reported that the omnilink elite stent delivery system (sds) was advanced to the target lesion; however, the stent was not visible on fluoroscopy, and therefore the sds was removed.The stent was noted to be dislodged proximally on the shaft of the sds.Factors that may contribute to stent dislodgement include, but are not limited to, improper or inadequate crimping during manufacture, an incorrectly sized sheath, forceful sheath removal, inadvertent mishandling during preparation, interaction with accessory devices, or manipulation against resistance.In this case, analysis of the returned device confirmed the reported stent dislodgement.It is possible that the patient¿s calcified lesion contributed to the reported stent dislodgement and the observed stent deformation (flared struts).There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21344161
Report Number2024168-2025-01453
Device Sequence Number13001730
Product Code NIO
UDI-Device Identifier08717648179365
UDI-Public(01)08717648179365(17)260131(10)2081841
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1012626-19
Device Catalogue Number1012626-19
Device Lot Number2081841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7X30 COOK SHEATH.; COMMAND 18 ST WIRE.
Patient Age71 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite